Day 56 (8 weeks!) But Champix hell!!!

Still going well, went to a wedding reception last Saturday and drove to avoid alcoholic Mr Nic temptation.

Champix really reacting this week- even taking it on a full stomach makes me feel really really sick. I seem to recall others have hit the same problem around 7 and 8 weeks. Perhaps the body is changing and reacting to it differently.

Ah well not giving up giving up this time!!

5 Replies

  • Thats brilliant Phil. Do you still take the full dose ? I only take 1 a day as I find them too strong. Also the side effects are less. xxx

    I'm only taking the morning tablet now as I keep forgetting the evening tablet!!

  • Congratulations on 8 weeks :D

  • Well done on 8 weeks Phil, that's brilliant. Can't reply about the champix as didn't use it myself but I hope the nausea stops soon :):)

  • Phil, it's just such a horrid thing when you know you are going to feel nausea, when you take your pill. But my word those days are racking up very nicely.

    I do hope you feel a tad better soon, you are doing such a fantastic thing for yourself, and for me that's amazing:)

  • Phil, I had the exact same problem, and this time round, I had anti-nausea pills prescribed that I take together with Champix, it worked out pretty well for me. I stopped the Champix, awhile after the starter pack though.

You may also like...